# SDR DALA2022120207712

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 53,488 hours, 27,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 - CORROSION INTERCONNECTING STRUT OB FLAP. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT OB FLAP ON RH WING AS PER A320 FAM AMM 27-51-44. (2518460)
